hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.50.2.02

ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS

Allan MacLeod ; Statistics, O.R. and Mathematics Group, University of the West of Scotland, High St., Paisley,, Scotland. PA1 2BE

Puni tekst: engleski, pdf (104 KB) str. 269-277 preuzimanja: 347* citiraj
APA 6th Edition
MacLeod, A. (2015). ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS. Glasnik matematički, 50 (2), 269-277. https://doi.org/10.3336/gm.50.2.02
MLA 8th Edition
MacLeod, Allan. "ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS." Glasnik matematički, vol. 50, br. 2, 2015, str. 269-277. https://doi.org/10.3336/gm.50.2.02. Citirano 27.10.2021.
Chicago 17th Edition
MacLeod, Allan. "ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS." Glasnik matematički 50, br. 2 (2015): 269-277. https://doi.org/10.3336/gm.50.2.02
Harvard
MacLeod, A. (2015). 'ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS', Glasnik matematički, 50(2), str. 269-277. https://doi.org/10.3336/gm.50.2.02
Vancouver
MacLeod A. ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS. Glasnik matematički [Internet]. 2015 [pristupljeno 27.10.2021.];50(2):269-277. https://doi.org/10.3336/gm.50.2.02
IEEE
A. MacLeod, "ON TWO OF JOHN LEECH'S UNSOLVED PROBLEMS CONCERNING RATIONAL CUBOIDS", Glasnik matematički, vol.50, br. 2, str. 269-277, 2015. [Online]. https://doi.org/10.3336/gm.50.2.02

Sažetak
Let {X,Y,Z,A,B,C} ℚ+ be such that X2+Y2=A2, X2+Z2=B2 and Y2+Z2=C2. We consider the problem of finding T ℚ+ such that either


T2-X2=◻, T2-Y2=◻, T2-Z2=◻

or

T2-A2=◻, T2-B2=◻, T2-C2=◻.

We show that problem 2 always has a solution and we provide a formula for T. Extensive computation has been unable to find a single solution of problem 1.

Ključne riječi
Rational cuboid; elliptic curve

Hrčak ID: 150129

URI
https://hrcak.srce.hr/150129

Posjeta: 545 *